# SDR DL76L992334

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Component: 7911004089
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FORM 330 TO 350 RT ENG DID NOT ACCELERATE.  RT THROTTLE WAS MOVED TO FIREWALL WITH NO RESULTS.  AS THROTTLE WAS BROUGHT BACK IN ALIGNMENT THE ENG STARTED WORKING NORMAL.  REPLACED RIGHT ENGINE FUEL CONTROL, SYSTEM OPS CHECK NORMAL.
